# SDR CA051103012

- Difficulty date: October 28, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 21,443 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3T*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Evaporator
- Part number: 4624500
- Condition: Malfunctioned
- Location: Cabin Controller
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, PILOT ADJUSTED CABIN CONTROLLER AND VERY SHORTLY AFTER HEARD A BANG FOLLOWED BY A DECOMPRESSION.  DROPPED DOWN TO THEIR CLEARED ALTITUDE AND LANDED UNEVENTFULLY.  UPON FURTHER INSPECTION IT WAS DISCOVERED THAT THE FRESH AIR DISTRIBUTION HOSE ON THE EVAPORATOR SLIPPED OFF.
